# SDR V0XD2016111901

- Difficulty date: October 26, 2016
- Submitted: November 19, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 45240
- Aircraft time: 37,378 hours, 33,182 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14529504001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT DOOR SURROUND HAS SIGNS OF CORROSION AROUND GUIDE PIN HOLES.  REMOVED AND REPLACED RT LOWER EMERGENCY EXIT DOOR BEAM IAW SRM 51-20-03 AND 51-40-02
